# SDR DHL200072452C

- Difficulty date: March 9, 2000
- Submitted: April 17, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK,  FOUND  SKIN PANEL 3608  CRACKED AND DELAMINATED.  INSTALLED FIBERGLASS OVERLAY REPAIR PER SRM 51-40-8
